Apparently Invega is oozing out of my system


I say oozing because it drains away slowly. I really hate this feeling. It’s bad enough to deal with your illnesses/disorders but the drug side-effects just add to it. I woke up slightly less foggy this morning and even though I have officially abandoned caffeinated coffee I dosed myself with a Starbucks Mocha Frappaccino just in case. I plan on posting some more information on bipolar disorder and especially DID after I do some research this weekend. Of course plans have a way of going straight to hell but I can still try.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in bipolar disorder, DID, dissociative identity disorder, fibromyalgia, Medication, Meds, Mental Health, Psychiatric Drugs, Psychiatric medication, Uncategorized and tagged , , , , , , , , , , , , , , . Bookmark the permalink.

3 Responses to Apparently Invega is oozing out of my system

  1. roseroars says:

    Excellent dosing strategy. As I up my Trileptal I have an increased need for caramel macchiatos at the cafe in town.

    I’m looking forward to reading what you find!

    Lisa

    • CimmerianInk says:

      Haha! I should add the caramel macchiato to my roster!
      I took trileptal back in the “old days” of early diagnosis for BP. I can’t remember everything about it but I do remember that it could affect how the birth control pill worked and that patients were encouraged to use a back-up method. It’s very interesting to me that anti-seizure meds are used so frequently to treat bipolar disorder. To me that simply adds weight to the fact that it’s a real physical illness caused by real physical and chemical factors in the brain. Even after all this time I can’t believe how many people believe that mental disorders are the result of weakness or just making things up etc. Epilepsy is a real illness affecting the brain and if those drugs help people with BP than there’s some mechanism at work in the brain that’s malfunctioning.

      • roseroars says:

        You wrote: “…Epilepsy is a real illness affecting the brain and if those drugs help people with BP than there’s some mechanism at work in the brain that’s malfunctioning.”. That is EXACTLY what hubby and I talked about a couple of days ago, and we completely agree.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s